About the Journal

Journal of Numerical Analysis and Approximation Theory is an open access, single-blind peer-reviewed journal which publishes, since 1972, original papers in all areas of Numerical Analysis and Approximation Theory.

The journal is edited by Tiberiu Popoviciu Institute of Numerical Analysis (Romanian Academy) and printed by the Publishing House of the Romanian Academy.

Its former name is Revue d'analyse numérique et de théorie de l'approximation (see the history section).

ISSN 2457-6794, ISSN-E 2501-059X


Most viewed articles


Current Issue

Vol. 51 No. 2 (2022)
View All Issues